# SDR Y2PA2020090220019

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 57,348 hours, 56,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 313-332
- Part time: 57,348 hours, 56,315 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KDHN, FOUND ON THE UPPER MAIN CARGO DOOR FS313L TO 332L ABOVE WINDOW FRAME, SKIN IS CRACKED ALONG RIVET ROW.  CORRECTIVE ACTION: COMMERCIAL JET STOP DRILLED CRACK AND VERIFIED CRACK CONTAINMENT VIA NDT. FABRICATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED 1 EACH 0.100 DOUBLER AND 0.025 FINGER DOUBLER IAW DC9 SRM 51-10-3, 51-30-0 AND BOEING DRAWING J060109.
